I have an EXTREMELY itchy rash all over my body. For the last week it has most intense on my hands and fingers. I also have it all over the backs of my legs, ankels, tops of my feet, back shoulders, abdomen.
I believe I have had eczema since I was a teenager. It used to just be a little itchy patch on the back of my arm that would start up when I spent any time in the sun...over the years it has spread to a few spots on my legs and abdomen.
The bumps I have been having lately have been different. They are filled with a clear liquid and they itch like crazy...not like the dry itchy rash of eczema.
I have been to my regular doctor and she gave me hydrocortizone and sent me for some blood tests at the lab. It's been a week and I haven't got the results yet (the lab said 24-48 hours so I'm thinking something came back positive and they are double-checking the results).
I am probably just freaking out for nothing but my ex boyfriend (who I lived with for 10 years) was diagnosed with Hepatitis C...he had it while we were together...does that mean I have it and could this have something to do with my rash?
I was also diagnosed with herpes while I was pregnant. I have never had an outbreak. I couldn't believe I had it because I have always donated blood and they never told me anything. I have heard that the Herpes test can be pretty inacurate and come back positive when I don't have it. Is this true? Should I be retested? Should I be tested for Hepatitis C? My doctor doesn't seem to be too worried about this.
I have started seeing a dermatologist and he prescribed a steroid cream (Fluocinide) and Atarax for the itch (it makes me extremely sleepy) and it helps alot. My rash has gotten much worse. I have an appointment with him im the morning. He is going to test me for scabies because the current treatment isn't working.
If anyone can help me with any of my problems...thank you in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?